Neurotin-what dose and does it mix well with Zoloft?

Discussion in 'Fibromyalgia Main Forum' started by keke466, May 9, 2006.

  1. keke466

    keke466 New Member

    I take 25mg zoloft when I get up. Started off with 50 but reduced it. Dr gave me neurotin to try ,got it free from pharm. company-no way I could afford it, but I've been scared to take it. I'm always such a chicken when it comes to taking meds. It is only 100mg which is the lowest dose I believe. I thought I'd take it in the am when I got home from work and it would help me sleep since I have to always take something to put me asleep or I wouldn't get any rest.Right now I take tylenol pm.

    What dose do you take and how well will it mix with zoloft,calcium,vitamins,etc. Is it helping with sleep. But I don't want to be out for hours on end or I won't make it to work.

    Take care,Keke
    [This Message was Edited on 05/20/2006]
  2. keke466

    keke466 New Member

  3. keke466

    keke466 New Member

    Bump to see if someone wants to answer.
  4. PianoGirl

    PianoGirl New Member

    I tried a search for interaction between these two drugs. As far as I can tell, it advises you to be aware of excessive drowsiness, dizziness, lightheadedness, confusion. You may want to try searching the web for interactions to see if there is more information regarding these two drugs.

    I take zoloft and neurontin. I do notice an increase in being groggy and tired but then again, the pain i've been experiencing probably adds to this quite a bit.

    Good luck in your search.

  5. CanBrit

    CanBrit Member

    I understand the paranoia of taking meds. I was the same way until I got FM. Now, I realize the benefit of these drugs after doing without for the first year.

    I take 50 mg of Zoloft. Most drugs cause minor side effects for the first couple of weeks, but they usually settle down. If you're concerned about interactions, talk to your pharmacist. They have a wealth of knowledge and are very good at calming fears.

    If you're like me, you can create side effects just by worrying about them. I let the Dr and pharmacist tell me what to expect. I never read up on the effects or I'd never take any pill!!! LOL

    Take care,

    Eileen